# SDR SIMA2018121030006

- Difficulty date: November 23, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N657AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145744
- Aircraft time: 37,411 hours, 31,879 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14530627001
- Condition: Corroded
- Location: Frames 33-34
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OMEGA BEAM IS CORRODED AT CROSSBEAM FR-29-C/A-REPAIRED LH OMEGA BEAM CORROSION AT FRAME 29 IAW ERS-EM-53MR-3510.
